Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I have Irregular periods, please help

I got my period on the 18th of february and then start gettin lite and i thought i was gone off by the 23rd, i had sexual intercourse on the 27th and i bleed right after sex and now 4 days later march 2 i am bleeding enuff that I am using a tampon its a flow like a regular period but i went off almost two weeks ago whats wrong with me?

Asked On : Wed, 3 Mar 2010
Answers:  2 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. Check for pregnancy by getting a repeat pregnancy test.. Other stress factors or drugs including contraceptive pills may also have caused the irregular periods..

Answered: Thu, 4 Mar 2010
  User's Response

thankz for the advice i am usin ortho tri cyclen i have been for about 4 months maybe. i dont like them at all since taking them i have taken 3 pregnancy test thinkin that i am thats how crappy they make me feel regularly..hopefully nothing else is wrong maybe i just need to change my type of birth control.

i dont if i was pregnant that you go threw this process having a period it goin off then cumin again way later? or is it possible?

Answered: Thu, 4 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor